RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 434–437 (Mi mz1843)  

Brief Communications

On the boundedness problem for the set of orthonormal eigenfunctions for a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval

G. A. Aigunov

Daghestan State University

DOI: https://doi.org/10.4213/mzm1843

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 321–323

Bibliographic databases:

Received: 06.04.1996

Citation: G. A. Aigunov, “On the boundedness problem for the set of orthonormal eigenfunctions for a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval”, Mat. Zametki, 60:3 (1996), 434–437; Math. Notes, 60:3 (1996), 321–323

Citation in format AMSBIB
\Bibitem{Aig96}
\by G.~A.~Aigunov
\paper On the boundedness problem for the set of orthonormal eigenfunctions for a~class of Sturm--Liouville operators with a~weight function of unbounded variation on a~finite interval
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 434--437
\mathnet{http://mi.mathnet.ru/mz1843}
\crossref{https://doi.org/10.4213/mzm1843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428857}
\zmath{https://zbmath.org/?q=an:0944.34016}
\elib{https://elibrary.ru/item.asp?id=13223820}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 321--323
\crossref{https://doi.org/10.1007/BF02320370}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1843
  • https://doi.org/10.4213/mzm1843
  • http://mi.mathnet.ru/eng/mz/v60/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:91
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020